# SDR CALA2019031100388

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 49,856 hours, 17,399 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 29253290002
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURN SMELL NOTICED BY FLIGHT ATTENDANTS AT AFT GALLY AREA WHILE USING OVEN 425. INSPECTED AND GALLEY AREA FOR ELECTRICAL SMELL AND FOUND OVEN AT POSITION 425  AT FAULT REMOVED  AND REPLACED OVEN AND OPS CKS GOOD , ALSO RAN ALL OVENS AND COFFEE MAKERS AND NO ELECTRICAL SMALL PRESENT. PARTS INFO ONLY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1164392  SN OFF 2001 OVEN, LARGE, EX  OFF 29-2532-9-0002 2001 ON 29-2532-9-0002 5881 46-6020 SMOKE QUESTIONARIE AND IT WAS FAXED TO TOM C ALSO PERFORMED AMM 05-51-26-800-801C1 AND CREW FILL OUT FORM.
